# SDR DL76K040881

- Difficulty date: September 14, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 18,661 hours, 8,814 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 211002542
- Part serial: NA
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL410 FLIGHT ATTENDANTS NOTIFIED OF ODOR, BUT NO SMOKE.  STARTED IN FIRST CLASS GALLEY, THEN WENT BACKWARDS IN AIRCRAFT, FIVE MINUTES LATER STARTED TO SMELL ODOR IN COCKPIT.  F/A'S REPORT NO SMELL AFT OF FIRST CLASS.  STRONG ODOR IN E/E COMPARTMENT.  INSPECTED ALL F/C GALLEY, COCKPIT, FWD CARGO, AND E/E COMP.  FOUND EQUIP COOLING SUPPLY FAN NOT OPERATING CORRECTLY.  FAN THEN SEIZED WITH EQUIP COOLING OVERHEAT.  SMELL DISSIPATED AND DID NOT RETURN.  REPLACED FAN P/N 211002542.
